# SDR UALA2011031701293

- Difficulty date: March 17, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 40,809 hours, 15,454 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE NR 3 SLAT DAMAGE.  DENT STARTS AT RIB COVERING 5 RIVETS GOING 16.5 IN TOWARDS OTBD. CENTER OF DENT STARTS ON TOP AT RIVETS COVERING 10 RIVETS GOING FWD TOWARDS LEADING EDGE. RPL'D NR 3 LT SLAT.
